Partial type-shifting automorphisms

Panagiotis Rouvelas

Abstract


We attempt to shed some light on the consistency problem for $\NF$ by proving the existence of certain partial type-shifting automorphisms of $\TSTI_4$-models.

References


Crabbe, M. (1991), ‘On NFU’, Notre Dame Journal of Formal Logic 33(1), 112–119.

Forster, T. E. (1995), Set theory with a universal set, Vol. 31 of Oxford Logic Guides, second edn, The Clarendon Press Oxford University Press, New York. Exploring an untyped universe, Oxford Science Publications. 16

Grisin, V. N. (1972), ‘Equivalence of Quine’s NF system to one of its fragments’, Naucn.- Tehn. Informacija (VINITI) Ser. 2. Informacionnye Processy i Sistemy (1), 22–24, 32.

Quine, W. V. (1937), ‘New Foundations for Mathematical Logic’, Amer. Math. Monthly 44(2), 70–80.

Specker, E. (1953), ‘The axiom of choice in Quine’s New Foundations for Mathematical Logic’, Proc. Nat. Acad. Sci. U. S. A. 39, 972–975.

Tzouvaras, A. (2007), ‘A reduction of the NF consistency problem’, J. Symbolic Logic 72(1), 285–304.


Refbacks

  • There are currently no refbacks.